Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

PoppyK

Member
  • Posts

    26
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. I have been having the same thing after my dosage was upped! I think it's from the accutane because it starts about an hour after I take the pill. It feels like there is so much pressure in my head and I need to just release all the air in there! If it continues I'm going to call my derm. Have your headaches started at all and you notice it gets worse after your pills? Or has it been relatively steady?
  2. Day 33 In the past 3 days I've had more side affects than the entire first month! I'm also having the worst breakout since I've started. Although I saw a ton of family members I haven't seen in awhile and they all commented on clear my face is getting. Which made me feel pretty good since it's the worst it's been for the past 33 days. I've had some pretty bad headaches and horrible leg pains (in teh same spot in the same leg, feels like my knee cap is disconnected...so weird) Also, after I tak
  3. 2 Nosebleeds in the past 24 hours!! I'm a little worried about this since I'm a server and that would be horrible if it happened at work. Any suggestions on how to prevent or what's working for you?
  4. After my last post I decided to start posting some pictures.. I don't have a before picture so there's nothing to really compare it to. Plus this picture is highly embarrassing. Oh well!
  5. Day 31 (my counting is a little off but I ran out a few days before my derm appt. It was a pretty nice break actually..my lips were almost back to normal!) I had my derm appt today and went up to 40 mg. She said that if I start to break out really bad or my face feels like it's going to fall off that I can go back to just 20. Since I stopped the steroids I did have a little bit of a breakout. Nothing too serious and nothing worse than when I started! Hopefully that will clear up soon... here'
  6. I think you should go for it! The meds won't slow down the healing process instantly.
  7. Okay Good! Thanks! Note to everyone: NEVER forget to put chapstick on before bed! I did forgot ONE night and my lips haven't recovered!! The sides are cracked and it's pretty annoying and hurts.
  8. Oh my gosh that makes me nervous... I stopped taking them about 3 days ago so we will see...eek!
  9. Day 24 My face only has a few white heads! Nothing new to really report... I'm excited to get my dosage upped I haven't really noticed anything new in the last week. I actually forget I'm on it except for taking the pill each day (for some reason I pictured my entire life revolving around the fact that I'm taking it!) I do have to say that my self confidence is up and I notice myself not wondering if every person I talk to is listening to me or staring at my acne. I can leave the house withou
  10. I just started insanity a few weeks ago! I love it and was expecting to be extra sore, but little to no joint pains for me! I am in the same boat as you.. I forgot I'm taking it because I've been at a standstill! But we just have to remember that the meds doing it's job, even if we can't see the results right now!
  11. I had the same problem! I ended up going with the accutane.. just because even though some other drugs are able to tone the acne down, accutane will (hopefully) get rid of it for good, and you won't need to take a ton of pills each day! Good luck in your decision!
  12. Day 16 I had a breakout. I got about 4 new ones in one night! Although I want to complain because breakouts suck, as far as breakouts go for my face, this isn't bad at all. It does suck because my face was looking so good! But only having 4 new breakouts in 16 days is pretty good! My scalp has been so itchy making me have some dandruff which really sucks! I bought some shampoo for it so we'll see if that helps. My lips are pretty chapped. Even after using aquaphor they don't feel as moisturize
  13. I have been on 10 mg of it, my derm gave me a 1 month prescription to it and told me if I felt like I was starting to break out to start taking it. I didn't want to risk taking it too late so I've just been taking it everyday. I have noticed a difference, the swelling on my face (that I didn't even know existed) has really gone down. No bad side effects for me. I have noticed a huge difference in my face, but I'm not sure if it's the tane or this.
  14. Day 10 Well, nothing really new to report. I feel like my face was trying to break out the past couple of days, my skin is not as smooth as it was a few days ago, but I don't have any new big actives or anything. I hope this is the initial breakout, because it's not so bad. (Although I usually do break out worse at this time of the month...tmi? Sorry guys! ) Sides: My face and lips aren't really that dry! It could be because I put chapstick on every morning and night, along with lotion. I'll
  15. I totally feel you.. I look in the mirror and feel great, but pictures always show a different side the mirror doesn't! :-/
×